MathSciNet Relay Station
MathSciNet bibliographic data
MR2303945 (2008b:60217) 60K35 (60K37 82B41)
Merkl, Franz; Rolles, Silke W. W. Asymptotic behavior of edge-reinforced random walks. Ann. Probab. 35 (2007), no. 1, 115–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement